# SDR ASAA2023080544505

- Difficulty date: August 5, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 27,402 hours, 8,504 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 3401661010EH
- Condition: Leaking
- Location: Nr 2 Eng Oil
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED.(#PRI2) ENGINE POWER RUN REQUIRED. GROUNDED - YES. (RESOLVED ON W/O: 1964524 TASKCARD: N/R-00003 ) ACCOMPLISHED STEPS 1-4 OF THIS TSR. FOUND OIL LEAKING FROM AFT SUMP DRAIN LINE, THERE IS ALSO OIL COKING ON THE LEFT T/R HEAT SHIELD UNDER THE SAME LOCATION. J CALL 41368 08/09/2023MIG 2C #40-0054734 INITIATED. RV 69065 08/09/2023MI 2C 40-0054734 CLOSED, FOR WORK ACCOMPLISHED REF MIG 2C 40-0054734LEAK CHECK GOOD. THIS COMPLETES TSR, SEAMC ASHRAF NOTIFIED.
